# SDR DALA2025051903809

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 78,441 hours, 30,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6709 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:604. CORRECTIVE ACTION: GVI DOOR 2R CLEANED AND LUBED GIRT BAR. OPS NORMAL. REF B757 AMM 52-11. (0969625)
